# SDR USAA2012072300008

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,850 hours, 20,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7677
- Condition: Damaged
- Location: Evac Slide
- Part time: 34,870 hours, 14,205 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT OVERWING SLIDE BOTTLE HAS A BROKEN CABLE FOUND DURING ROUTINE MAINTENANCE OF JOB CARD 26C80052020.  REMOVED AND REPLACED OFF WING ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-46 PB 401.  OPS CHECKED GOOD.
